# SDR SWAA2021072220129

- Difficulty date: January 24, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1017
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP BS 1017 LBL3 WL 208 / REMOVED AND REPLACED STRAP ON BS1006-1030 WL208 LBL3 I.A.W BOEING DWG 147A5600 AND SRM 51-40-02-0G-0.
